# SDR CA970423006

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 8010 · Engine Cranking
- Part: Start Contactor
- Part number: AA4N103
- Condition: Stuck Shut
- Location: #2
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) #2 STARTER REMAINED ENGAGED AFTER START. BREAKER PULLED AND ENGINE SHUT DOWN. STARTER CONTACTOR FOUND FUSED CLOSED.
